MathSciNet Relay Station
MathSciNet bibliographic data
MR1629835 30E20 (30D50)
Luo, Donghan; MacGregor, Thomas Multipliers of fractional Cauchy transforms and smoothness conditions. Canad. J. Math. 50 (1998), no. 3, 595–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement